Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 359, NWS Tulsa, OK

June 7, 2025LeFlore County, Sequoyah County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 7, 2025, 6:32 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Sebastian County, Arkansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 7, 2025, 6:32 AM CDT (11:32 UTC)
Expired
Jun 7, 2025, 6:46 AM CDT
In force
14 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 22 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 1:07 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:31 AM CDT, 5 hours 1 minute earlier. Its key messages:

  • Issued at 130 AM CDT Sat Jun 7 2025
  • Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
  • Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
  • Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
  • Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 1:31 AM CDT, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025

  - Severe MCS expected to pass across the region tonight through
    mid morning. Ongoing flooding will worsen and new flood areas
    may develop.

  - Relative lull in storm chances from late today through
    tonight. Another storm complex Sunday evening into overnight
    hours.

  - Flash and main-stem river flooding threat will be widespread
    generally along and north of Interstate 40.

  - Brief dry period through mid week with below average
    temperatures for this time of year. Rain chances returns later
    in the work week.

&&

.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025

Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.

&&

.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025

The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.

Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.

A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.

&&

.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025

Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  66  89  65 /  70   0  10  40
FSM   86  68  92  69 /  90  30   0  40
MLC   87  68  89  67 /  70  40  10  60
BVO   83  61  88  62 /  50   0  10  40
FYV   82  63  88  64 /  90  20   0  30
BYV   81  62  87  64 /  90  10   0  30
MKO   83  65  88  66 /  80  20  10  40
MIO   81  62  87  63 /  80   0  10  40
F10   85  65  89  65 /  80  20  10  50
HHW   90  70  89  67 /  70  40  10  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.

AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...43
Hazardous weather outlook, Jun 7, 4:51 AM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
451 AM CDT Sat Jun 7 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
451 AM CDT Sat Jun 7 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Primarily southeast of Interstate 44.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Primarily southeast of Interstate 44.
	ONSET...Ongoing.

FLASH FLOOD AND HEAVY RAIN.
	RISK...Elevated.
	AREA...Along and north of Interstate 40.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms will continue to sweep eastward across
the region this morning. Severe weather potential remains with
locally damaging winds the primary hazard. A limited risk of
tornadoes may develop with any stronger storms. Also, areas of
heavy rain continue and flash flooding and main stem river
rises are occurring. The heavy rains will decrease from west
to east through the morning however flooding impacts will
continue, especially along larger rivers.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Thunderstorm and Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY through FRIDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorm chances increase Sunday evening and continue into
early Monday as a cold front sweeps across the region. There
is potential for large thunderstorm complex to impact portions
of southeast Oklahoma Sunday evening and overnight and would
bring a risk of severe weather and heavy rains. The track of
this eventual storm complex will be monitored with updated
forecasts. A brief dry period is expected for early week before
daily thunderstorm chances return Wednesday and continue through
Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 7, 4:45 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
445 AM CDT Sat Jun 7 2025

OKZ054-059-071045-
Osage OK-Pawnee OK-
445 AM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT OSAGE AND PAWNEE COUNTIES
THROUGH 545 AM CDT...

At 444 AM CDT, weather observations and short-term guidance
indicated gusty winds from a wake low over southern Kansas. Winds
will continue to gust out of the northwest from 40 to 50 mph for the
next hour or so across Osage and Pawnee counties.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Barnsdall...                      Bigheart...
Skedee...                         Hallett...
Bartlesville Municipal Airport... Jennings...
Tallant...                        Pawhuska...
Cleveland...                      Blackburn...
Ralston...                        Osage Hills State Park...
Pershing...                       Foraker...
Grainola...                       Nelagoney...
Shidler...                        Pawnee...
Wolco...                          Westport...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
Oklahoma.

&&

LAT...LON 3700 9600 3617 9600 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3655 9690 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0944Z 261DEG 47KT 3671 9640

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 4:52 AM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
452 AM CDT Sat Jun 7 2025

ARZ001-010-OKZ062-063-066>072-074-071045-
Benton AR-Washington AR-Haskell OK-Adair OK-Muskogee OK-Okmulgee OK-
Sequoyah OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-McIntosh OK-
452 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BENTON...WEST
CENTRAL WASHINGTON...SOUTHERN DELAWARE...NORTHWESTERN HASKELL...
NORTHERN MCINTOSH...NORTHWESTERN SEQUOYAH...SOUTHEASTERN MAYES...
ADAIR...EASTERN WAGONER...CHEROKEE...SOUTHEASTERN OKMULGEE AND
MUSKOGEE COUNTIES THROUGH 545 AM CDT...

At 452 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Rose to 3 miles west of Muskogee to 3 miles
south of Hoffman. Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Adair State Park...               Cincinnati...
Summit...                         Pumpkin Center...
Webbers Falls...                  Locust Grove...
Fort Gibson...                    Maryetta...
Porum...                          Braggs...
Okay...                           Pierce...
Leach...                          Schulter...
Gallitin...                       Scraper...
Stilwell...                       Eram...
Lake Eufaula State Park...        Gore...

This includes Interstate 40 in Oklahoma between mile markers 246 and
298.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3622 9435 3563 9467 3523 9528 3549 9600
      3580 9554 3624 9524
TIME...MOT...LOC 0952Z 284DEG 40KT 3620 9506 3575 9541 3544 9582

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 7, 4:58 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
458 AM CDT Sat Jun 7 2025

OKZ065-071045-
Okfuskee OK-
458 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT OKFUSKEE COUNTY THROUGH 545 AM
CDT...

At 457 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles northwest of Meeker to 3 miles west of
Earlsboro to near Wanette. Movement was east at 50 to 60 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Clearview...                      Mason...
Boley...                          Paden...
Castle...                         Weleetka...
Okemah...                         Bearden...
Welty...                          Okfuskee...

This includes Interstate 40 in Oklahoma between mile markers 212 and
228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3564 9662 3564 9620 3556 9619 3555 9617
      3529 9610 3529 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3543 9656 3542 9656 3541 9654 3539 9654
      3541 9658 3540 9662
TIME...MOT...LOC 0957Z 281DEG 54KT 3557 9698 3527 9687 3495 9701

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Jun 7, 5:01 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Sat Jun 7 2025

ARZ001-OKZ063-071045-
Benton AR-Delaware OK-
501 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT BENTON AND DELAWARE COUNTIES
THROUGH 545 AM CDT...

At 501 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Noel to 2 miles northwest of
Leach. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jay...                            Garfield...
Dodge...                          Rogers...
Northwest Arkansas Regional Air...Lake Eucha State Park...
Gravette...                       Decatur...
Cave Springs...                   Bentonville...
Hiwasse...                        Pea Ridge...
Avoca...                          Leach...
Gallitin...                       Gateway...
Twin Oaks...                      Centerton...
Rocky Comfort...                  Natural Falls State Park...

This includes Interstate 49 between mile markers 80 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3650 9462 3650 9387 3621 9423 3622 9433
      3614 9434 3615 9456 3616 9456 3616 9501
      3632 9500 3659 9464 3659 9462
TIME...MOT...LOC 1001Z 271DEG 33KT 3653 9452 3624 9495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 5:58 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
558 AM CDT Sat Jun 7 2025

ARZ001-002-010-011-071145-
Carroll AR-Madison AR-Benton AR-Washington AR-
558 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...MADISON...
CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 645 AM CDT...

At 558 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from Gateway to 5 miles north of
War Eagle to 2 miles south of Cave Springs to 2 miles west of
Fayetteville. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wesley...                         Carrollton...
Rudd...                           Beaver Lake...
Metalton...                       Elkins...
Connor...                         Tontitown...
Forum...                          Coin...
Aurora...                         Larue...
Cave Springs...                   Pleasant Ridge...
Hobbs State Park...               Best...
Clifty...                         Busch...
Georgetown...                     Blue Eye...

This includes Interstate 49 between mile markers 58 and 83.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3601 9430 3627 9430
      3636 9411 3650 9403 3650 9330 3612 9330
TIME...MOT...LOC 1058Z 277DEG 48KT 3649 9394 3634 9396 3622 9422 3607
9421

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 7, 6:12 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 AM CDT Sat Jun 7 2025

ARZ019-020-029-OKZ072-074-076-071200-
Sebastian AR-Franklin AR-Crawford AR-Haskell OK-Sequoyah OK-
Le Flore OK-
612 AM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...EAST CENTRAL HASKELL...SOUTHEASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES THROUGH 700 AM CDT...

At 612 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cedarville to 4 miles north of Bokoshe.
Movement was east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Alma...                           Charleston...
Shibley...                        Dyer...
Kibler...                         Central City...
Cameron...                        Spiro...
Moffett...                        Panama...
Vesta...                          Ursula...
Muldrow...                        Rudy...
Altus...                          Mulberry...
Bokoshe...                        Alix...
Greenwood...                      Bloomer...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 24.
 Interstate 40 in Oklahoma between mile markers 315 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

&&

LAT...LON 3539 9377 3542 9380 3536 9381 3532 9387
      3532 9392 3528 9392 3523 9399 3523 9402
      3520 9403 3514 9411 3514 9414 3508 9420
      3506 9425 3506 9423 3501 9429 3522 9491
      3563 9436 3544 9371
TIME...MOT...LOC 1112Z 289DEG 38KT 3557 9437 3525 9478

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 11:56 PM CDTSpecial Weather StatementTSATulsa34 min
Jun 7, 12:25 AM CDTSpecial Weather StatementTSATulsa35 min
Jun 7, 12:29 AM CDTSpecial Weather StatementTSAWagoner31 min
Jun 7, 12:42 AM CDTSpecial Weather StatementTSATulsa33 min
Jun 7, 12:58 AM CDTSpecial Weather StatementTSAMayes32 min
Jun 7, 1:00 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee30 min
Jun 7, 1:12 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee35 min
Jun 7, 1:22 AM CDTSpecial Weather StatementTSAPawnee38 min
Jun 7, 1:27 AM CDTSpecial Weather StatementTSADelaware33 min
Jun 7, 1:45 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee45 min
Jun 7, 1:56 AM CDTSpecial Weather StatementTSAAdair, Delaware34 min
Jun 7, 2:13 AM CDTSevere Thunderstorm WarningTSAOsage32 min
Jun 7, 2:16 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Wagoner6 hr
Jun 7, 2:16 AM CDTSpecial Weather StatementTSAOttawa44 min
Jun 7, 2:27 AM CDTSpecial Weather StatementTSAAdair33 min
Jun 7, 2:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee43 min
Jun 7, 2:59 AM CDTSpecial Weather StatementTSADelaware31 min
Jun 7, 3:11 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more49 min
Jun 7, 3:20 AM CDTSpecial Weather StatementTSACreek25 min
Jun 7, 3:31 AM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 7, 3:43 AM CDTSpecial Weather StatementTSAOsage, Pawnee17 min
Jun 7, 3:49 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa41 min
Jun 7, 3:52 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more53 min
Jun 7, 3:58 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington47 min
Jun 7, 4:12 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa2 hr
Jun 7, 4:18 AM CDTSpecial Weather StatementTSAMuskogee, Okfuskee, Okmulgee, Wagoner42 min
Jun 7, 4:30 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Ottawa45 min
Jun 7, 4:45 AM CDTSpecial Weather StatementTSAOsage, Pawnee60 min
Jun 7, 4:52 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee53 min
Jun 7, 4:58 AM CDTSpecial Weather StatementTSAOkfuskee47 min
Jun 7, 5:01 AM CDTSpecial Weather StatementTSADelaware44 min
Jun 7, 5:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner42 min
Jun 7, 5:13 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee32 min
Jun 7, 5:17 AM CDTTornado WarningTSAAdair, Cherokee28 min
Jun 7, 5:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Muskogee, Sequoyah50 min
Jun 7, 5:29 AM CDTTornado WarningTSAAdair46 min
Jun 7, 5:39 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Sequoyah51 min
Jun 7, 5:43 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg47 min
Jun 7, 5:48 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah42 min
Jun 7, 5:55 AM CDTTornado WarningTSALatimer, Pittsburg36 min
Jun 7, 6:12 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg48 min
Jun 7, 6:22 AM CDTTornado WarningTSALatimer, LeFlore23 min
Jun 7, 6:42 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more4 hr
Jun 7, 6:47 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah4 hr
Jun 7, 6:54 AM CDTSpecial Weather StatementTSALeFlore51 min
Jun 7, 6:56 AM CDTTornado WarningTSALeFlore34 min
Jun 7, 7:57 AM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 7, 7:59 AM CDTAreal Flood AdvisoryTSALeFlore3 hr
Jun 7, 12:27 PM CDTRiver Flood WarningTSALeFlore25 hr
Jun 7, 2:19 AM CDTSpecial Weather StatementTSAFranklin26 min
Jun 7, 2:24 AM CDTSpecial Weather StatementTSABenton36 min
Jun 7, 2:39 AM CDTAreal Flood AdvisoryTSABenton, Washington5 hr
Jun 7, 2:45 AM CDTSpecial Weather StatementTSAFranklin30 min
Jun 7, 3:17 AM CDTFlash Flood WarningTSABenton, Washington5 hr
Jun 7, 3:24 AM CDTSpecial Weather StatementTSABenton, Madison, Washington36 min
Jun 7, 3:55 AM CDTSpecial Weather StatementTSACarroll, Madison50 min
Jun 7, 3:58 AM CDTAreal Flood AdvisoryTSACarroll, Franklin, Madison4 hr
Jun 7, 4:11 AM CDTFlash Flood WarningTSACarroll, Madison4 hr
Jun 7, 5:58 AM CDTSpecial Weather StatementTSACarroll, Madison47 min
Jun 7, 6:08 AM CDTTornado WarningTSACrawford, Washington22 min
Jun 7, 6:12 AM CDTSpecial Weather StatementTSACrawford, Sebastian48 min
Jun 7, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Franklin, Madison, Washington45 min
Jun 7, 6:28 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMadison32 min
Jun 7, 6:44 AM CDTSpecial Weather StatementTSASebastian31 min
Jun 7, 7:18 AM CDTSpecial Weather StatementTSASebastian27 min
Jun 7, 7:50 AM CDTAreal Flood WarningTSABenton, Washington6 hr
Jun 7, 7:52 AM CDTAreal Flood WarningTSACarroll, Madison6 hr
Jun 7, 10:22 AM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan5 hr
Jun 7, 3:23 PM CDTRiver Flood WarningTSAFranklin, Johnson, Logan59 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2025Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.